# SDR UIEA2011101900582

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY BLENDED AREAS WERE FOUND ON THE RT FWD FUSELAGE SKIN BETWEEN S-33R TO S-35R AND FROM BS307-384.  THE BLENDS DID NOT MEET SRM ALLOWABLE DAMAGE LIMITS BECAUSE THEY WERE LOCATED AT FASTENER LOCATIONS.   REPAIR ACCOMPLISHED.
